MAUDE Adverse Event Report: STRYKER INSTRUMENTS-FREIBURG C2 NERVEMONITOR, 4 CHANNEL; SURGICAL NERVE STIMULATOR/LOCATOR.

STRYKER INSTRUMENTS-FREIBURG C2 NERVEMONITOR, 4 CHANNEL; SURGICAL NERVE STIMULATOR/LOCATOR.
Catalog Number 5140-508-240
Medical Device Problem Code Noise, Audible (3273)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/04/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device not returned for evaluation.
 
Event or Problem Description
During a procedure in which the monitor was in use with a mute sensor, it was reported that there was not enough audio feedback being muted.This condition, in which the device is delivering additional audible indication, may be misunderstood by the user, posing increased risk of nerve injury.The procedure was completed successfully.There was no surgical delay, no medical intervention, and no adverse consequences.

Brand Name
C2 NERVEMONITOR, 4 CHANNEL
Common Device Name
SURGICAL NERVE STIMULATOR/LOCATOR.
Manufacturer (Section D)
STRYKER INSTRUMENTS-FREIBURG
boetzingerstr. 41
freiburg D-791 11
MDR Report Key8934560
Report Number0001811755-2019-02820
Device Sequence Number18958322
Product Code ETN
UDI-Device Identifier07613327177329
UDI-Public07613327177329
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K152505
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 08/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number5140-508-240
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/04/2018
Initial Report FDA Received Date08/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
1811755-07/14/2019-001-R
Patient Sequence Number1